You know how at the end of commercials for medicine they always list (really fast so you don't hear them all) the possible side effects and warnings of taking that medicine? Usually the side effects end up outweighing the benefits from taking the medicine in the first place!
I had an epiphany last night about this, though. I think one of my prescriptions actually helps me with something other than what it is supposed to do. Tamoxifen, the drug that blocks estrogen production (and therefore eliminates the "food" my cancer liked) also seems to help my restless legs syndrome. For the last few days, about thirty minutes after I take my nighttime pills, my restless legs syndrome has been kicking in. For the month or so before that, the RLS hadn't been bad at all. What changed? I had to stop taking Tamoxifen when I started radiation last week.
I will start it back up after radiation therapy is over, but does that mean six more weeks of restless legs?????
Like I said....the gift that keeps on giving.